Severe Buzzing in Head After 3 Heart Attacks

Posted by Carole Yates (Pastida, Rhodes Greece) on 09/05/2008

My husband had 3 heart attacks 2 years ago, since that time he has suffered with loud buzzing in his head, some say the ears, but he said his head, anyway, it's got to the point now that it is driving him mad, on a scale of 1 to 10 it's a 9, like millions of bees in his head, doctors say they cant do anything, any ideas?? please help

Replied by Ted
Bangkok, Thailand
09/11/2008
384 posts

Carole:

A buzzing of a head after a heart attack causes certain region of the brain, especially the sensory organs such as the ears to be effected first since it's in the middle region of the brain, an area where circulation is often poor, lack of oxygen, and results in such a buzzing condition.

This case I have a similar one before, including myself and the common remedy used was to alkalize the brain and take plenty of vitamin B complex. However, neural and cellular damage, free heavy metals, clotting also induce such a problem. This doesn't really resolve the primary condition why a heart attack occurred in the first place, which is the stickiness of the blood. Stickiness of the blood is induced by several things that the blood is lacking such as ammonium, urea, too much protein, too much oily foods, and acid blood which leads to a heart attack, but also possible obstruction of blood circulation that exists in the brain. The common cause of heart attack is also excessive free metal iron, where the most common single source I have noticed is the rusty pipes, rusty faucets and overaged metallic rusted filtering water system. These free metal iron accumulates in the heart which leads to free radicals. Two sources that can reduce free metal iron includes green tea (without sugar and without milk) taken at 250 cc taken twice a day on an empty stomach. The tannic acid are a magnet for free metal iron, which lead to reduction in clotting, improved circulation and lessening of buzzing from improved blood circulation.

Primarily, the traditional approach to buzzing of the ears is magnesium supplements, but I much prefer powdered form magnesium citrate or magnesium chloride 250 mg taken twice a day. The vitamin B50 is taken twice a day. And most important to reduce stickiness of the blood is the lemon and baking soda, as the simplest, albeit not too effective ways of alkalizing the brain, and will take about two weeks to do that, but the remedy is 2 tablespoons of lime (or lemon) plus 1/2 teaspoon of baking soda in 1/2 glass of water or 1 glass of water taken twice a day. A more effective remedy thats been proven for me anyway, conditions do vary with people, but it is 1/4 teaspoon of sodium carbonate (washing soda) plus 1/4 teaspoon of baking soda plus 1/8 teaspoon of potasssium bicarbonate (or tripotassium citrate) in 1 glass of water taken twice a day. This one will alkalize the brain generally quickly, usually within 30 minutes and especially taken 2 hours before sleep or 1 hour, to reduce the buzzing. Alkalizing also dilates the capillary circulation of the brain too.

It should be noted that whenever anyone has a brain injury or buzzing sound, a fish oil 1000 mg (which contains DHA and EPA) has an anti sticky elements to the blood which improves microcirculation reducing the buzzing. While EDTA may help, such as disodium EDTA, the dose I used tend to be very low, such as a small pinch of it, in a glass of water, only once a day. One indirect way, to prevent possible heart attack is the live blood examination looking for blood clumps, but this also shows up on the legs where blood vessels become green and blue, much like spider web varicose veins. When this happens the circulatory system is obstructed, from excessive acidity, excessive protein intake, reduced body's enzymes (from oily foods), eating too much animal meats (except fish) and not eating enough vegetables and lack of magnesium in the system. It is therefore dietary restriction is needed not to eat meats and eat more vegetables, but a small pinch of disodium EDTA mixed in one glass of water will cause the varicose veins and excessive blood thickening which leads to clot, causing heart attack or strokes or blood clotting in the brain, or at least reduce blood circulation, effecting consciousness. The thickening of blood will reduce within 30 minutes after taking it, but I used this only once a day, and only when there is varicose veins clearly apparent.

The key remedy is vitamin B50, magnesium and alkalization, should help most of the buzzing brain conditions, but other factors need to be taken into consideration such as eating less meats (by 1/2 at least) and eating more vegetables (by twice). When this happens the body's enzymes is NOT depleted from unnecessary work in digesting meats (especially overcooked ones) or fried foods that should be avoided. In any event it conditions should slowly improved within a couple of weeks.

One tip for me is that in the event of any brain injury from heart attack, accidents, a victim of an attack, or brain stroke, I always used both hydergine and piracetam taken for about 4 to 5 days out of a week. The common dose of piracetam (which helps neural growth) is about 800 mg (usually a form of pyroglutamate) and hydergine (2 or 5 mg). The brain requires 2-3 days of rest without the supplements to allow detoxification, otherwise it cannot handle if taken continuously so a break is needed of not taking the piracetam and hydergine.

If brain's oxygen is still low, improving breathing exercise slow deep breath using the stomach not the chest will also increase the oxygen level. However supplements relating to the brain such as fish oils, granulated lecithin (1 tablespoon per day), inositol (500 mg) and vitamin C sodium ascorbate (at least 500 mg) are also helpful. Vitamin E twice a week will also reduce blood clotting and thickness are supportive natural remedies.

Ted

Replied by New To All This
La, Ca
09/09/2009

Is the Vitamin B50 Ted talks about an actual vitamin? All I could find was Trader Joe's B "50", which contains several vitamins but not anything called B50. Is this what he means? Is it OK to take this at the same time as calcium or other vitamins?


NEXT